Skip to content

Allegra Generic (Fexofenadine 180 mg)

$41.00

Notify me when back in stock

Fulfilled by our friends at Curist

Curist fexofenadine 180 mg daily, non-drowsy antihistamine formula uses the same-strength active ingredient in Allegra Allergy 24 Hour to deliver 24-hour allergy relief as powerful and long-lasting as Allegra at a fraction of the price.

Curist fexofenadine 180 mg (generic Allegra), 30 count. Full prescription strength.